# SDR CX7A194J5

- Difficulty date: April 16, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N307CE
- Make and model: Saab 340B
- Aircraft serial: 340B204
- Aircraft time: 23,041 hours, 25,918 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE7064588
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

HYD FLUID LOST. MAIN PRESSURE WENT TO ZERO. HYD LIGHT ILLUMINATED. EMER LANDING GEAR EXTENSION PER CHECK LIST. LANDED WITHOUT INCIDENT.
